# SDR GLBA2006017

- Difficulty date: October 28, 2007
- Submitted: November 5, 2007
- Operation: Air carrier
- Aircraft: N297UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120297
- Aircraft time: 20,912 hours, 22,911 cycles
- Engine: Pwa PW118A
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

SMOKE/SMELL - FLIGHT 4961 ENROUTE, THE PILOTS REPORTED THAT THE LT PACK EMITTED A BURNING ODOR WHICH SET OFF THE SMOKE ALARM.  MAINTENANCE PLACED THE ISSUE ON MEL 21-50-2 CATEGORY C. MAINTENANCE TROUBLESHOT THE  LT PACK SYSTEM AND OPERATIONAL CHECKS WERE GOOD IAW MM 21-00. NO FAULTS FOUND.
